# SDR SWIA202263821

- Difficulty date: January 6, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 39,359 hours, 35,099 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Seized
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OB FLAP CAM FOLLOWER BEARING APPEARS SEIZED. WS163.   ( AGING AIRCRAFT INSP RO 1/16/2022)   REMOVED AND REPLACED RH OB FLAP CAM FOLLOWER BEARING IN REFERENCE TO AMM 20-21-00. / NEW BEARING SPINS FREELY.
